RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 336–341 (Mi mz10549)  

This article is cited in 2 scientific papers (total in 2 papers)

Enumeration of Labeled Geodetic Planar Graphs

V. A. Voblyi

Bauman Moscow State Technical University

Abstract: The labeled geodetic outerplanar and planar graphs with a prescribed number of vertices are enumerated and an asymptotic formula for the number of such graphs with a large number of vertices is obtained.

Keywords: geodetic graph, planar graph, number of vertices, asymptotics, labeled graphs.

DOI: https://doi.org/10.4213/mzm10549

Full text: PDF file (391 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 321–325

Bibliographic databases:

Document Type: Article
UDC: 519.175.3
Received: 22.12.2013
Revised: 13.10.2014

Citation: V. A. Voblyi, “Enumeration of Labeled Geodetic Planar Graphs”, Mat. Zametki, 97:3 (2015), 336–341; Math. Notes, 97:3 (2015), 321–325

Citation in format AMSBIB
\Bibitem{Vob15}
\by V.~A.~Voblyi
\paper Enumeration of Labeled Geodetic Planar Graphs
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 336--341
\mathnet{http://mi.mathnet.ru/mz10549}
\crossref{https://doi.org/10.4213/mzm10549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370521}
\zmath{https://zbmath.org/?q=an:1316.05064}
\elib{http://elibrary.ru/item.asp?id=23421522}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 321--325
\crossref{https://doi.org/10.1134/S0001434615030025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928657687}


Linking options:
  • http://mi.mathnet.ru/eng/mz10549
  • https://doi.org/10.4213/mzm10549
  • http://mi.mathnet.ru/eng/mz/v97/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Voblyi, “Enumeration of labeled connected graphs with given order and number of edges”, J. Appl. Industr. Math., 10:2 (2016), 302–310  mathnet  crossref  crossref  mathscinet  elib
    2. V. A. Voblyi, “Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number”, Math. Notes, 101:5 (2017), 790–794  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:8
    References:21
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019